Alert archive / Louisiana / River Flood Warnings in 2007

River Flood Warning 31, NWS Shreveport, LA

July 8, 2007Caddo Parish, De Soto Parish, Louisiana

NWS Shreveport, LA issued this river flood warning at Jul 8, 2007, 11:21 AM CDT for Caddo Parish, De Soto Parish, Louisiana. It was in force for 72 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2007, 11:21 AM CDT (16:21 UTC)
Expired
Jul 11, 2007, 10:57 AM CDT
In force
72 hr
Issued by
NWS Shreveport, LA
Flood severity
Minor

Counties Caddo Parish, LA, De Soto Parish, LA

The radar

The Shreveport radar (KSHV), 15 km from the middle of the area, began a volume at 16:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wallace Lake (WAGL1).

Action stage
149 ft
Minor stage
151 ft
Moderate stage
158.5 ft
Major stage
160 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07351550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 8, 11:00 AM CDT, 21 minutes earlier.

Area forecast discussion, Jul 8, 11:00 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1100 AM CDT SUN JUL 8 2007

.DISCUSSION...

RADAR SHOWS A CLUSTER OF SHOWERS AND THUNDERSTORMS IN THE EAST TEXAS
LAKES AREA.  THIS ACTIVITY LOOKS TO CONTINUE A SLOW MOVEMENT TOWARD
THE EAST...AND MAY HAMPER OR AGGRAVATE PREVIOUS FLOOD PROBLEMS IN
EAST TEXAS. A FLASH FLOOD WARNING HAS BEEN ISSUED FOR CHEROKEE
COUNTY UNTIL 245 PM...AND A FLASH FLOOD WATCH WILL BE ISSUED FOR
PARTS OF EAST TEXAS THIS AFTERNOON. THE NAM SHOWS A DECENT VORT MAX
MOVING THROUGH THE EAST TEXAS LAKES AREA TODAY...INTERACTING WITH
DEEP MOISTURE GENERALLY SOUTH OF I20.  MUCH OF THE THUNDERSTORM
ACTIVITY TODAY IS EXPECTED TO REMAIN GENERALLY SOUTH OF I20...BUT
THUNDERSTORMS WILL REMAIN POSSIBLE AREAWIDE AS A SIGNIFICANT AMOUNT
MOISTURE PERSIST IN THE BOUNDARY LAYER. UPDATE SHOULD BE OUT BY
1130 AM.

ELEVEN

&&

.AVIATION...

A CLUSTER OF THUNDERSTORMS MOVING INTO THE EAST TEXAS LAKES AREA
WILL AREA TERMINALS THIS MORNING AND AFTERNOON. TEMPORARY IFR FLIGHT
CONDITIONS CAN BE EXPECTED IN THUNDERSTORMS. MOST OF THE
PRECIPITATION TODAY IS EXPECTED TO REMAIN SOUTH OF I20...SO VFR
CONDITIONS PREVAIL IN MOST TAFS. FOR THE MOST PART I WILL CONTINUE
THE GOING TREND OF CURRENT TAF AT 18Z ISSUANCE...BUT ADJUSTMENTS
WILL BE MADE ACCORDING TO TSRA ACTIVITY. /11/

&&

.UPDATED POINT TEMPS/POPS...
SHV  90  72  91  73 /  50  20  30  20
MLU  90  71  91  71 /  50  20  30  20
DEQ  92  68  91  70 /  20  20  30  20
TXK  91  72  91  72 /  20  20  30  20
ELD  91  71  91  70 /  20  20  30  20
TYR  88  73  90  73 /  50  20  30  20
GGG  88  71  91  71 /  50  20  30  20
LFK  87  73  91  72 /  50  20  30  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

11
Hazardous weather outlook, Jul 8, 5:38 AM CDT, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
538 AM CDT SUN JUL 8 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-091100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
538 AM CDT SUN JUL 8 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...MAINLY
ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
AFTERNOON AND EARLY EVENING EACH DAY DURING THE WORK WEEK. RAINFALL
MAY BE HEAVY AT TIMES WITH THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE NEEDED TODAY OR
TONIGHT.

02

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:49 AM CDTFlash Flood WarningSHVCherokee4 hr
Jul 8, 11:23 AM CDTFlash Flood WatchSHVAngelina, Cherokee, Gregg, Harrison, Marion, Nacogdoches and 8 more11 hr
Jul 8, 11:45 AM CDTFlash Flood WarningSHVSmith4 hr
Jul 7, 8:32 PM CDTRiver Flood WarningSHVBienville, Bossier, Red River, Webster8 days
Jul 8, 11:01 AM CDTRiver Flood WarningSHVBienville, Bossier, Webster9 days
Jul 8, 11:37 AM CDTRiver Flood WarningSHVBossier49 hr
Jul 8, 11:37 AM CDTRiver Flood WarningSHVBienville, Bossier25 hr

Nearby

River Flood Warnings in Louisiana, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.